Help...My 4 year old just vomited twice after I gave him a half teaspoon of Biaxin. It is thick and chalky and I wish he didn't have to take this particular one. Does anyone have any advice on how to make it go down easier?

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

3 Comments

View replies by

Sarah - posted on 03/04/2009

39

41

2

My 5 year old daughter has a horrible gag reflex, she vomits up pretty much everything, except motrin. Have you tried getting it compounded? (when the pharmacy adds flavoring). Can she take pills at all? I always try to get my daughter's medicine in pill form, instead of liquid, b/c she vomits so easily. Even if she cant take a pill, you could get it in pill form and crush it in some food, like chocolate pudding, something with a strong taste so that she doesnt taste the medicine. I have even given her medicine if it is in liquid form half med/half coke or choc. milk in the dropper. Juice never got rid of the taste, you need to use something stronger. I dont let her have coke very often, so she was willing to drink it. I also have given her a small bit in a glass with the medicine mixed in it.

Joy - posted on 03/04/2009

83

126

8

Becky said it. If you can put it in some apple sauce or milk or juice. If it doesn't have a flavor to it try that. I know that the Walgreens stores offer a flavor thing to give kids meds a flavor they may like. I don't know what eals to say. My childrens doctor told be that even if they throw it up as long a it got to the stomac they got some in there sistom. I hope this help. Good luck and God Bless.

Becky - posted on 03/04/2009

1

11

1

It may help if you put it in something to drink without your child knowing it.. Maybe their favorite juice.. That is what I have to do with my daughter. let me know if you have any luck!!

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms